# SDR AALA201603319003

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 6,183 hours, 2,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Schrader Valve
- Condition: Leaking
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2R DOOR ASSIST BOTTLE PRESS LOW ON PUSHBACK.  FOUND SCHRADER VLV ON DOOR ASSIST BOTTLE LEAKING.  REPLACED SCHRADER VLV & SERVICED ASSIST BOTTLE IAW GPM 12-02-6.
